# SDR DALA2016012800726

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 53,022 hours, 24,104 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT FRAME 26 T AND STR 43 TO 44R IN FWD CARGO COMPARTMENT.  REPLACED THE SHEAR TIE IAW SRM 51-72-11 AND DWG D53231712.
